# SDR 07FDEA00913

- Difficulty date: March 15, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545839
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL FUSELAGE REPAIR AT APPROX STA 1110-1130, AT S-20L DID NOT CONFORM TO SRM 53-30-3 FIG 5.  REMOVED EXISTING REPAIR, EXTENDED FILLER AT LAP AND INSTALLED DOUBLER REF SRM 53-30-3 FIG 5.
